# SDR DALA2017052104053

- Difficulty date: May 20, 2017
- Submitted: May 21, 2017
- Operation: Air carrier
- Aircraft: N927DA
- Make and model: Doug MD-88
- Aircraft serial: 49714
- Aircraft time: 74,284 hours, 55,910 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Shutoff Valve
- Condition: Leaking
- Location: Rudder
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, CREW REPORTED RIGHT HYDRAULIC FLUID QUANTITY LOSS AND ACCOMPLISHED QRH PROCEDURE SECURING RIGHT HYDRAULIC SYSTEM PUMPS. ON APPROACH, ATTEMPTED TO RE-PRESSURIZE RIGHT HYDRAULIC SYSTEM PER QRH AND THE SYSTEM FAILED TO PRESSURIZE. ACCOMPLISHED ALTERNATE GEAR EXTENSION, LANDED SAFELY, AND TOWED TO THE GATE. APU WAS NOT OPERATED. MAINTENANCE CONFIRMED LEAK AT THE RUDDER SHUT-OFF VALVE. THE RUDDER SHUT-OFF VALVE WAS REMOVED AND REPLACED, AIRCRAFT TAIL COMPARTMENT CLEANED AND MINI DUCT BURN OUT ACCOMPLISHED.
